Cozymin Forte Suspension Chlorpheniramine Maleate 2mg/5ml + Paracetamol 250mg/5ml + Phenylephrine

View Product Details
1
Submit a Request
2
We'll Get in Touch
3
Confirm & Payment
Contact Supplier
View Mobile No.
Get Latest Price Request a quote
Product Details

Cozymin Forte Suspension is a medicine used in the treatment of common cold symptoms. It provides relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever. Cozymin Forte Suspension can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms. Before using the medicine, you should tell your doctor if you have any other medical conditions or disorders. To make sure it is safe, you should let your doctor know all the other medicines you are taking. Also, tell your doctor if you have any problems with the liver or kidneys. Avoid consumption of alcohol while on treatment with this medicine as it may increase the chance of some side effects. Pregnant and breastfeeding women should consult their doctors first before using the medicine.

Brand: Cozymin Forte Suspension
Manufacturer: Unimarck Pharma Indi
Package Size: bottle of 60 ml Susp

1 Bottle
Contact Supplier
View Mobile No.
Get Latest Price Request a quote

More Products

+91

Allegra Suspension Raspberry & Vanilla


Warning: Undefined variable $get_popproducts in /home/u815574770/domains/etopmeds.com/public_html/popup/enquiry.php on line 11

Warning: Trying to access array offset on value of type null in /home/u815574770/domains/etopmeds.com/public_html/popup/enquiry.php on line 11

Warning: Trying to access array offset on value of type null in /home/u815574770/domains/etopmeds.com/public_html/popup/enquiry.php on line 11

Warning: Undefined variable $get_popproducts in /home/u815574770/domains/etopmeds.com/public_html/popup/enquiry.php on line 11

Warning: Trying to access array offset on value of type null in /home/u815574770/domains/etopmeds.com/public_html/popup/enquiry.php on line 11

Warning: Trying to access array offset on value of type null in /home/u815574770/domains/etopmeds.com/public_html/popup/enquiry.php on line 11
/

Pack Size: 12

Group: Anti Diabetic

Packaging: strip of 10 capsules